# SDR UIEA2019080104903

- Difficulty date: July 31, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 89,169 hours, 16,937 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Terminal
- Part number: BACT12M141
- Part serial: NSN
- Condition: Broken
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L ENG HPSOV EICAS MSG FOUND BROKEN CONNECTOR OF WIRES AT TERMINAL 1 OF HPSOV TERMINAL BLOCK V347 WDM 36-11-61-1.  REPAIRED TERMINAL CONNECTOR IAW SWPM 20-30-22. PERFORMED OPS CHECK IAW AMM 36-11-07-705-130. NO FAULTS NOTED. PERFORMED ENGINE RUN AND BITE CHECK OF AIR SUPPLY CONTROL SYSTEM, NO DEFECTS NOTED AT THIS TIME. OPS NORMAL, BITE PERFORMED IAW AMM 36-23-00.
